# SDR 9616062767

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21656
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trailing Edge
- Condition: Vibration
- Location: Rt Te Aft Flap
- Stage of operation: CL
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT THROUGH 20,000 FEET, ENCOUNTERED AIRCRAFT VIBRATION.  IT APPEARED THE RIGHT INBOARD TRAILING EDGE HAD STARTED TO FLUTTER.  ACCOMPLISHED AIRCRAFT VIBRATION CHECK.  ADJUSTED THE RIGHT INBOARD AFT FLAP AND PERFORMED FLIGHT CONTROL SYSTEM CHECK.  CHECKED OK.
